# SDR SWIA202053040

- Difficulty date: August 28, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOW PROXIMITY SENSOR CHAFING ON STRUT ASSEMBLY.  C-CHECK RO 10/4/2020.  BLENDED OUT CHAFING ON REAR OF NLG STRUT ASSEMBLY AT WOW PROX SENSOR LOCATION, REF CRJ200 SRM DAMAGE REMOVAL AREA MEASUREMENTS: NR 1-2.245" L X 1.455" W;  NR 2-1.661" L X 1.578" W; NR 3-0.90" L X 0.845" W.  DIAMETER AT AREA NR 1-4.241"; DIAMETER AT AREA NR 2-4.242"; DIAMETER AT AREA NR 3-4.263".  DAMAGE REMOVAL OUTSIDE OF ALLOWABLE REPAIR AREA OF COMPLIED WITH REO.
